Shop By Brand :
  1. A
  2. B
  3. C
  4. D
  5. E
  6. F
  7. G
  8. H
  9. I
  10. J
  11. K
  12. L
  13. M
  14. N
  15. O
  16. P
  17. Q
  18. R
  19. S
  20. T
  21. U
  22. V
  23. W
  24. X
  25. Y
  26. Z
  27. #

Alka-Seltzer Plus Cold Medicine, Original Effervescent Tablets - 36 Ea

Click the link to view more Alka-Seltzer Plus Cold Medicine Items
There are no reviews yet. | Write a review
Alka-Seltzer Plus Cold Medicine, Original Effervescent Tablets temporary relief of sinus congestion, headache, body aches and pains.
Retail: $9.67
Our Price:$7.56
You Save: $2.11 (21.8%)
    Reward Points on this item:7
    Availability: In Stock

    Usually Ships in 1-2 Business Days
    Qty to Add :
    • UPC : 016500505884
    MANUFACTURER: BAYER CONSUMER PRODUCTS.

    INDICATIONS:

    Provides temporary relief of these symptoms: runny nose, nasal and sinus congestion, headache, body aches and pains, sneezing, fever, sore throat.

    INGREDIENTS:
    Active Ingredients:
    Per Tablet: Acetaminophen 250 mg; Chlorpheniramine Maleate 2 mg; Phenylephrine HCl 5 mg.
    Inactive Ingredients:
    Acesulfame Potassium; Aspartame; Citric Acid; Flavors; Magnesium Stearate; Maltodextrin; Sodium Bicarbonate; Sorbitol. Per Tablet: Sodium 475 mg.

    DIRECTIONS:
    Do not take more than the recommended dose (see Overdose Warning). Adults and children 12 years and over: take 2 tablets fully dissolved in 4 oz of water every 4 hours. Do not exceed 8 tablets in 24 hours or as directed by a doctor. Children under 12 years: consult a doctor.

    Shipping Weight : 0.60 lb
    IL

    These tablets reduces the symptoms due to hay fever or other upper respiratory allergies.

    Rating:
    Pros:
    Cons:
    It provides 24 hour allergy relief. This is wonderful which controls my allergies, it has no side effects. It is reliable, convenient and cost effective. I would highly recommend this product to any one who have allergy problem.

    MO

    Shortens the life time of virus effecting upper respiratory system

    Rating:
    Pros:
    Cons:
    These tablets do not have side effects and they really works.It is to use. It also tastes good. Now a days to find this product in stores is difficult. Thanks for quick shipping.

    NE

    Good product

    Rating:
    Pros:
    Cons:
    It improved my skin within no time.It doesn't feel any dry more ,It is smooth.I would highly recommend this product.

    MA

    Effective product

    Rating:
    Pros:
    Cons:
    It works great, tastes good.It is great for removing and keeping away mucus, it keeps us away from seasonal colds.This is the best cough syrup I never had.

    India

    Beneficial for people with High BP.

    Rating:
    Pros:
    Cons:
    Good product and thinking. Appreciate it.